Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Hello, thanks for your time, I was kicked in the

User rating for this question
Very Good
Answered by

Dermatologist
Practicing since : 2007
Answered : 2506 Questions
Question
Hello, thanks for your time, I was kicked in the face on august 21st, leaving me with two black eyes. There is still discoloration where the bruising use to be, do you know how long this could last or have any way of speeding up the recovery process? Worried it may never go away without laser treatment or something like that, is that possible? Thank you!
Posted 6 days ago in Vision and Eye Disorders
 
 
Answered by Dr. Asmeet Kaur Sawhney 1 hour later
Brief Answer:
Can take 4-5 months to disappear, use broad spectrum sunscreen, upload pics

Detailed Answer:
Hi
Thanks for being at Healthcaremagic
I have gone through your complaints and discolouration can take upto 4-5 months to disappear.
To speed up the process use a broad spectrum sunscreen on the entire face including the eyelids during the day time.
I don't think there should be any requirement of laser for this.
If possible upload the photographs of the affected areas so that I can have a clearer picture of the condition and can guide you accordingly.
Regards
Dr Asmeet
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Ophthalmologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor